# SDR CALA2017111704108

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,951 hours, 18,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: R4 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R4 DOOR WILL NOT DISARM.  PERFORMED AMM 26-66-10-202-039, GIRT BAR AND FLOOR FITTING INSPECTION AND CHECK. INSPECTION REVEALED FOD IN THE FORWARD GIRT BAR SENSOR,  CLEANED THE SENSOR.  R4 DOOR ESCAPE SLIDE ARMED AND DISARMED NUMEROUS TIMES IAW AMM 25-65-00-002-001, AND 25-65-00-402-018, OPS TESTED NORMAL.
